# SDR CALA2009110300664

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0714, ABB LT TRANSITION PNL STA 727 TO 727G HAS CORROSION.  REMOVED AND REPLACED LT TRANSITION PNL FROM STA 727 TO PREVIOUS SPLICE AT STA 797 REF SRM 51-40-02.
